TITLE

Majority Domatic Number - I

AUTHOR(S)
Manora, J. Joseline; Swaminathan, V.
PUB. DATE
November 2010
SOURCE
Global Journal of Pure & Applied Mathematics;2010, Vol. 6 Issue 3, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In any democratic set up, the party which has majority of seats is given the opportunity to rule the state. To model such instances, the concept majority domination is introduced. This chapter deals with partitioning the vertex set into as many disjoint subsets, each being a majority dominating set with a required property. In this paper, the majority domatic number dM(G) are defined and found for some standard graphs. The bounds of the majority domatic number dM(G) and some results are established.
ACCESSION #
74631424

 

Related Articles

  • ON THE TOTAL RESTRAINED DOMINATION NUMBER OF DIRECT PRODUCTS OF GRAPHS. WAI CHEE SHIU; HONG-YU CHEN; XUE-GANG CHEN; PAK KIU SUN // Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 4, p629 

    Let G = (V,E) be a graph. A total restrained dominating set is a set S ⊆ V where every vertex in V \ S is adjacent to a vertex in S as well as to another vertex in V \ S, and every vertex in S is adjacent to another vertext in S. The total restrained domination number of G, denoted by...

  • DOUBLE DOMINATION CRITICAL AND STABLE GRAPHS UPON VERTEX REMOVAL. KHELIFI, SOUFIANE; CHELLALI, MUSTAPHA // Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 4, p643 

    In a graph a vertex is said to dominate itself and all its neighbors. A double dominating set of a graph G is a subset of vertices that dominates every vertex of G at least twice. The double domination number of G, denoted γx2(G), is the minimum cardinality among all double dominating sets of...

  • TREES WITH EQUAL 2-DOMINATION AND 2-INDEPENDENCE NUMBERS. Chellali, Mustapha; Meddah, Nacéra // Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 3, p263 

    Let G = (V,E) be a graph. A subset S of V is a 2-dominating set if every vertex of V - S is dominated at least 2 times, and S is a 2-independent set of G if every vertex of S has at most one neighbor in S. The minimum cardinality of a 2-dominating set a of G is the 2-domination number γ2(G)...

  • THE i-CHORDS OF CYCLES AND PATHS. MCKEE, TERRY A. // Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 4, p607 

    An i-chord of a cycle or path is an edge whose endpoints are a distance i ≥ 2 apart along the cycle or path. Motivated by many standard graph classes being describable by the existence of chords, we investigate what happens when i-chords are required for specific values of i. Results...

  • Graph Equation for Line Graphs and m-Step Graphs. Kim, Seog-Jin; Kim, Suh-Ryung; Lee, Jung; Park, Won; Sano, Yoshio // Graphs & Combinatorics;Nov2012, Vol. 28 Issue 6, p831 

    Given a graph G, the m-step graph of G, denoted by S( G), has the same vertex set as G and an edge between two distinct vertices u and v if there is a walk of length m from u to v. The line graph of G, denoted by L( G), is a graph such that the vertex set of L( G) is the edge set of G and two...

  • 3-TRANSITIVE DIGRAPHS. Hernández-Cruz, César // Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 3, p205 

    Let D be a digraph, V (D) and A(D) will denote the sets of vertices and arcs of D, respectively. A digraph D is 3-transitive if the existence of the directed path (u; v;w; x) of length 3 in D implies the existence of the arc (u, x) ∈ A(D). In this article strong 3-transitive digraphs are...

  • SOME RESULTS ON SEMI-TOTAL SIGNED GRAPHS. SINHA, DEEPA; GARG, PRAVIN // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 4, p625 

    A signed graph (or sigraph in short) is an ordered pair S = (Suδ), where Su is a graph G = (V,E), called the underlying graph of S and δ : E → {+,-} is a function from the edge set E of Suinto the set {+,-}, called the signature of S. The x-line sigraph of S denoted by L x (S) is a...

  • Paired-Domination in P 5-Free Graphs. Dorbec, Paul; Gravier, Sylvain // Graphs & Combinatorics;Nov2008, Vol. 24 Issue 4, p303 

    A set S of vertices in a graph G is a paired-dominating set of G if every vertex of G is adjacent to some vertex in S and if the subgraph induced by S contains a perfect matching. The paired-domination number of G, denoted by $$\gamma_pr(G)$$ , is the minimum cardinality of a paired-dominating...

  • Domination polynomials of cubic graphs of order 10. Alikhani, Saeid; Yee-Hock Peng // Turkish Journal of Mathematics;2011, Vol. 35 Issue 3, p355 

    Let G be a simple graph of order n. The domination polynomial of G is the polynomial Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed., where d(G, i) is the number of dominating sets of G of size i, and γ(G) is the domination number of G. In this...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics